Medical Questions > Pregnancy Forum > Getting Pregnant Forum

Pregnancy after cytotec pills ?

Must Read
If you're experiencing difficult conceiving, you are not alone. Learn how doctors define infertility and how infertility affects both men and women here....
Many things cause fertility problems. Learn common causes of infertility for men and women here, plus info on factors that affect the ability to conceive....
Sometimes fertility do not manifest any symptoms. Other times there are definite signs. Learn to identify possible problems and know when to ask for help....
a few years ago i used cytotec pills twice to abort.

after that i started using contraceptive pills and then went off it.

then i met my husband and we have been trying to have children for the past 3 years and i cannot conceive.

would it be from the cytotec pills that i took five years ago? would it cause infertility?

im get depressed every month my period comes..its horrible when you both trying, wishing and hoping to conceive.....

the worst part is watching the years go by and seeing your friends having children after children......its sad..depressing..

can u answer my question please and put my mind at rest?
Did you find this post helpful?
|

replied April 21st, 2009
Cytotec
This is going to be hard to hear, but you asked for the truth, and so I will tell you:

Cytotec is nasty stuff. A lot of doctors use it in L&D because it's cheap. They don't usually tell you how many women it's killed, how many babies it's killed, and they certainly don't tell women how many women and children it didn't kill, but who are now damaged for life, many women having to have emergency hysterectomies due to uterine rupture and babies who sustain brain damage due to hypoxia, caused by hyperstimulation, brought about by Cytotec.
This is what happened to my child; moderate to severe brain damage linked directly to Cytotec. If the nurse had told me what Cytotec can do, I would have told her to shove that pill right up her A$$.

Now plenty of women have used Cytotec with no problems whatsoever, but it is far from safe. In short, the Cytotec could definitely be a reason why you are now unable to conceive.

Furthermore, the latest statistic on abortion is that two in ten women who have had abortions will never be able to conceive again. They tell you about "side effects" when you have an abortion, such as damage to the cervix or scarring of the uterine lining, or perforation, but they don't tell you that that that translates into being unable to conceive or to carry a child to term.

My own sister-in-law had an abortion at age 19. She had seven miscarriages before her daughter was finally born. Her doctors confirmed to her that the abortion was the most likely cause of her inability to carry a child to term.

I'm sorry to tell you this, but all hope is not lost. God can heal your womb. Ask Him to. When your daughter is born, name her Grace.
|
Did you find this post helpful?

replied August 29th, 2009
Hi Bronelle, Sorry to hear that you have some trouble getting pregnant.But I don't think it is from the cytotec you used earlier.It releases the same prostaglandins which cause uterine cramping in a normal period , making the uterus release the products of conception .It doesn't cause uterine scarring(you can have scarring from doing a d& c).The main side effects with cytotec are cramps,heavy bleeding , fever , nausea and diarrhea. The complications include -severe bleeding that needs hospitalization and ultimately d&c ,or it could be incomplete and cause an infection.But nowadays the practioners do follow up u/s to make sure you are not retaining Any tissue. In your case it seems like none of these happened. So my advise to you is to go to a fertility specialist . It is not uncommon for woman to have secondary infertility.You might be feling guilty about the previous abortions you had.That is a natural reaction. Past is past , you could ask for forgiveness from god and he will be there to console you .The side effects in the previous comment refers to cytotec use in inducing a labour that is full time or over 8/12 weeks.And you didn't have any of these complications. So don't loose hope .Myself battling with infertility, two miscarriages in the last 1 year.I am a nurse who work in ICU.
|
Did you find this post helpful?

replied March 12th, 2013
Am jacy, I recently used cytotec, but mu fear is that I had normal flow of blood. Three days past and I still have cramps and noticed stomach bloat. Could it be that the process was unsucessful or that tissues are still left.I would appreciate a reply as it will go along way to help rest my worried mind. Thanks in anticipation.
|
Did you find this post helpful?

replied June 9th, 2013
What should we eat after taking Cytotec Tablet? Kindly advice.
|
Did you find this post helpful?